MathSciNet Relay Station
MathSciNet bibliographic data
MR3018412 94A12
Bredies, Kristian; Dong, Yiqiu; Hintermüller, Michael Spatially dependent regularization parameter selection in total generalized variation models for image restoration. Int. J. Comput. Math. 90 (2013), no. 1, 109–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement